# SDR 2000UALA00434

- Difficulty date: July 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 12,110 hours, 3,867 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST FROM PROGRAMMING AND TEST PANEL (PTP).  REPLACED RIGHT EMERGENCY POWER SUPPLY.
